QF-1 Algebras of Local-Colocal Type.
Mathematische Zeitschrift, Tome 189 (1985), pp. 571-592
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
finite dimensional algebra, faithful representation, QF-1 algebras, algebras of local-colocal type, indecomposable modules, serial modules
@article{MZ_1985__189_173602,
author = {Ryohei Makino},
title = {QF-1 {Algebras} of {Local-Colocal} {Type.}},
journal = {Mathematische Zeitschrift},
pages = {571--592},
year = {1985},
volume = {189},
zbl = {0546.16010},
url = {http://geodesic.mathdoc.fr/item/MZ_1985__189_173602/}
}
Ryohei Makino. QF-1 Algebras of Local-Colocal Type.. Mathematische Zeitschrift, Tome 189 (1985), pp. 571-592. http://geodesic.mathdoc.fr/item/MZ_1985__189_173602/